I have fibromyalgia, being treated by neurologist, now bladder is achy and heavy (pressure) with pain?

I am a 38 year old female. I’ve had urinary sensitivity for many years, but rarely have had UTIs. Usually I take otc AZO and my irritating symptoms go away on their own. I’ve had symptoms over the last couple of weeks. AZO helps some with the pain, but not as well as usual. This doesn’t necessarily feel like the burning typical of UTI. My bladder is achy and heavy (pressure) with pain during urination that comes and goes. It is not going away as expected. Today, upon first urination, I found my urine to look completely strange. It almost looked like oil and water mixed, but that the “oil” on top of the water had a bunch of white stuff floating in it. I have also been peeing a lot lately (but very thirsty/drinking more, so may make sense?). I have low back/side pain (achy, with bouts of more severe shooting/stabbing feel). I also get that shooting/stabbing pain in my abdomen. This has happened in all quadrants, with the upper left and lower pelvis area being the most severe. My usual pain meds aren’t working as well as they usually do. I’m used to pain, but would like to lessen or eliminate as much of it as possible, of course. My aching pain varies in intensity from 4-7 and the shooting pains vary from 8-nearly 10, at times. I had similar symptoms a few months ago. Urine was tested and CT done. I believe all of that was normal at that time. Starting around then, and continuing today, I’ve also been quite nauseous and have watery diarrhea everyday. I have a referral to GI to look into this, but wanted to mention it in case it could be connected. And I have a swallow study this week because my esophagus spasms sometimes and I can’t complete my swallow or breathe in or out until that finishes. I do have fibromyalgia, so I try not to go to the doctor unless a symptom is way more severe or completely out of the norm or new for me. I have been having way more health issues over the last 1 1/2 years, beginning with gallbladder removal (stones) and complete hysterectomy for pain and severe bleeding. I also have PCOS. I’ve been to the doctor quite a bit and am not sure what to do. When I go in and they don’t find anything conclusive, if they test at all, they often assume it’s related to fibromyalgia or nothing at all. I am also currently working with a neurologist for severe short-term memory loss, confusion, missing time, changes in senses, increased muscle weakness and neuropathy testing. I’m sorry for all of the back story, but I thought it may be important. I don’t know what to do right now for my bladder(?) problem, or any of the problems really. Go to the doctor again or wait it out??? What could be causing all this? Thank you!

Surgical Hx: Tonsilectomy (age 5), appendectomy and R ovary torsion (age 12), R ovary removal (1998), R shoulder stabilization (2000), gallbladder removal and complete hysterectomy (2015)

Current RXs: Zofran 4 mg, 1 every 8 hrs, as needed
Seroquel 50 mg, 3/bedtime
Medical cannabis, as needed
Loperamide 2 mg, 1 every 8 hrs, as needed
Estradiol 1 mg 1/bedtime
Zoloft 100 mg, 2/bedtime
Vistaril 25 mg, take 1 3x/day as needed
Tylenol 500 mg, take 2 2-3x/day as needed
Ibuprofen 800 mg, take 1 2-3x/day as needed
Gabapentin 300 mg, take 3 2x/day
Guaifenesin 400 mg, 1 every 4 hrs, as needed
Fish oil
Multivitamin





This Question Is Open to Answers -Post Your Comment Below

3
Doctor Answers And General Comments : (both members and visitors can post)

avatar
3 Comment threads
0 Thread replies
1 Followers
 
Most reacted comment
Hottest comment thread
3 Comment authors
mrsshalini14docc4youDr Mahaveer Recent comment authors
  Subscribe  
Notify of
Dr Mahaveer
Member
Dr Mahaveer

hi
you seem to have had just one episode of such odd urinary complaints and this can occur due to some low grade ,partially treated urinary infection. I suggest you to wait for 2-3 days and see the progress. Drink plenty of fluids and water. High urine output may wash away all the infected material and you should be fine.

If at all the symptoms worsen,you may go to an ER.

Thanks

shw12
Member
shw12

HI
IT DOES SEEM TO BE RELATED TO FIBROMYALGIA. ALTHOUGH IT IS NOT A DIRECT EFFECT OF FIBROMYALGIA BUT IT IS KNOWN TO AFFECT THE SMOOTH MUSCLES OF THE BODY,AND IN YOUR CASE ,THE MUSCLES RELATED TO BLADDER SPHINCTER SEEM TO BE AFFECTED. BLADDER TRAINING EXERCISES AND DRINKING MORE OF WATER SHOULD BE HELPFUL. A NEPHROLOGIST’S OPINION WILL BE VALUABLE.

mrsshalini14
Member
mrsshalini14

hello there
the present complaints seem to be a result of the drug interactions. You are taking so many medicines and a few of them are known to have such drug interctions in long run. You need to check this out with your physician and get the medicines or the dosage altered.
fibromyalgia is less likely to be the cause